# SDR WVER2016090792411

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON DOOR SIDE,GOUGED / SCRATCHED TWO EA. LOCATIONS. 7TH LUG FROM FORWARD EDGE AND THIRD RIVET FROM FORWARD EDGE. REPAIRED HINGE IAW REO 670-52-11-511, REV-A,
